Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An extended Markov property


Author: R. M. Blumenthal
Journal: Trans. Amer. Math. Soc. 85 (1957), 52-72
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0088102-2
MathSciNet review: 0088102
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [J] L. Doob 1. Semi-martingales and subharmonic functions, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 86-121. MR 0064347 (16:269a)
  • [2] Stochastic processes, New York, 1953.
  • [E] B. Dynkin 1. Criteria of continuity and of absence of discontinuities of the second kind for trajectories of a Markov random process, Izvestiya Akademii Nauk SSSR. Seriya Matematičeskaya vol. 16 (1952) pp. 563-572. MR 0052055 (14:567e)
  • [G] A. Hunt 1. Some theorems concerning Brownian motion, Trans. Amer. Math. Soc. vol. 81 (1956) pp. 294-319. MR 0079377 (18:77a)
  • [2] Probability and potentials, to be published.
  • [J] R. Kinney 1. Continuity properties of sample functions of Markov processes, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 280-302. MR 0053428 (14:772b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0088102-2
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society